Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ZOLOFT /BUSPAR? serotonin syndrome? e503

Posted by Ritch on June 2, 2003, at 21:53:58

In reply to Re: ZOLOFT /BUSPAR? serotonin syndrome?, posted by e503 on June 2, 2003, at 14:43:36

> Teachers said ben was a little hyper, noncompliant and self talking a LOT today. COuld the zoloft and buspar combo be causing this? still at 75 mg. zoloft and 10 mg. buspar. He did go to sleep very late last night....but I thought it was possibly because he slept in yesterday. I am not sure. It's a drag because he was MUCH better the last day or so since we added the buspar. Maybe it's just now "kicking in"?

It is going to be hard to tell for quite awhile just yet-remember he still has Abilify in his system that is washing out. Buspar takes at least ten days to have much of any positive effects. Unfortunately, you will have to wait. Have you talked to his doc yet?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:227600
URL: http://www.dr-bob.org/babble/20030530/msgs/230966.html